# SDR SWAA2023051146845

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 61,894 hours, 36,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE ESCAPE SLIDE EMERGENCY LIGHT AND FWD CABIN UPPER AREA LIGHTS NOT ILLUMINATING<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT FORWARD GALLEY; AIRCRAFT RIGHT SIDE POSITION PER AMM 33-51-06. OPS CHECK GOOD.
